# SDR DALA2020010800133

- Difficulty date: January 3, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N328DN
- Make and model: Airbus A321-211
- Aircraft serial: 7840
- Aircraft time: 6,903 hours, 3,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVHD EMERGENCY LIGHT INOP AT ROW 22, R/R'D CABIN EMERGENCY LIGHT AT ROW 22
